# SDR DHL2006747002

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX RELEASE FOR DROP IN VISIT FOR DAMAGE TO LT AFT BODY FAIRING AND FAIRING SUPPORT.  MX RELEASE DONE ON 3-13-06 UNDER WORK ORDER 5001328.
